Natural cholesterol lowering supplements reviews – What are the most effective natural supplements to lower cholesterol and triglycerides fast available in the market today?
Blood is a fluid which flows through our blood vessels. It is constant in motion and flows as the heart pumps the blood in the arteries to the cells and different organs of our body. The blood is then returned to the heart by our veins. Veins are then squeezed when the muscles of the body are contracted and pushes the blood back in to the heart.
Blood clotting is a very important mechanism in order to help the body to repair the injured blood vessels.
There are complex mechanisms which exist in our bloodstream in order to form blood clots if needed. If the blood vessel’s lining is damaged, platelets are being recruited in the damaged area to form a plug. These activated platelets then release some chemicals that will start the clotting process.
What to do for blood clots to dissolve?
Nothing, until we experience the time until a blood clot will form even if it is not needed. When this happens, certain diagnostic procedures are done and a series of medical treatments is made by the doctor.
What to do for blood clots to dissolve? One of the ways is through medications.
Anticoagulant medications or blood thinners are usually given by doctors to treat or dissolve blood clots. These types of medications can slow down the time of blood clotting and also to prevent forming of blood clots. The most common blood thinners prescribed by doctors as of today are low molecular weight heparins, regular heparins, and warfarins.
Side effects of blood thinners include skin rash, cold symptoms, headaches, stomach upset, loss strength of the bones (long term side effect) and bleeding (adverse reaction).
The side effects of heparin include:
- Bleeding (most serious side effect)
- Skin rash
- Cold symptoms
- Stomach upset
- Loss of bone strength (less common; may occur when patients are on heparin for long periods of time, like several months)
- A rare side effect of heparin is a condition called Heparin Induced Thrombocytopenia (HIT). HIT is sometimes incorrectly called “heparin allergy.” It occurs in a small number of patients, but is very serious, with symptoms that include increasing clotting or developing new clots, which can lead to deep vein thrombosis, pulmonary embolism, or death.